MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - MEXICALI (MXC); PORT ACCESS KIT

MEDLINE INDUSTRIES, LP - MEXICALI (MXC); PORT ACCESS KIT
Catalog Number DYNDC3252C
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to facility on (b)(6) 2025 one of the syringes in the kit was missing markings, labels, and writing.There was no report of patient involvement or injury reported.No additional information is available at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for (b)(4) on (b)(6) 2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to facility on (b)(6) 2025 one of the syringes in the kit was missing markings, labels, and writing.

Common Device Name
PORT ACCESS KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - MEXICALI (MXC)
calle circuito del desierto
parque industrial del desierto
mexicali, baja california 21383
MX  21383
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key22185321
Report Number3015173212-2025-00001
Device Sequence Number8617039
Product Code OFF
UDI-Device Identifier10198459136108
UDI-Public10198459136108
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2026
Device Catalogue NumberDYNDC3252C
Device Lot Number24KME469
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown